UM  > Faculty of Science and Technology
Residential Collegefalse
Status已發表Published
Iterative Method with Inertia for Variational Inequalities on Hadamard Manifolds with Lower Bounded Curvature
Yao, Teng Teng1; Jin, Xiao Qing2; Zhao, Zhi3
2024
Source PublicationEast Asian Journal on Applied Mathematics
ISSN2079-7362
Volume14Issue:1Pages:195-222
Abstract

In this paper, we are concerned with solving variational inequalities on Hadamard manifolds, the curvature of which is bounded from below. The underlying vector field is assumed to be continuous and pseudomonotone. By combining the hyperplane projection method and the inertial extrapolation technique, a Halpern-type method is proposed. Under some mild assumptions, global convergence of the proposed algorithm is established. Numerical experiments are reported to show the efficiency of the proposed algorithm.

KeywordHadamard Manifold Hyperplane Projection Method Inertial Term Pseudomonotone Vector Field Variational Inequality
DOI10.4208/eajam.2023-093.130723
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:001183087500002
PublisherGLOBAL SCIENCE PRESSOffice B, 9/F, Kings Wing Plaza2, No.1 On Kwan St, Shek Mun, NT , Hong Kong 00000, PEOPLES R CHINA
Scopus ID2-s2.0-85181440434
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionFaculty of Science and Technology
DEPARTMENT OF MATHEMATICS
Corresponding AuthorZhao, Zhi
Affiliation1.Department of Mathematics, School of Sciences, Zhejiang University of Science and Technology, Hangzhou, 310023, China
2.Department of Mathematics, University of Macau, 999078, Macao
3.Department of Mathematics, School of Sciences, Hangzhou Dianzi University, Hangzhou, 310018, China
Recommended Citation
GB/T 7714
Yao, Teng Teng,Jin, Xiao Qing,Zhao, Zhi. Iterative Method with Inertia for Variational Inequalities on Hadamard Manifolds with Lower Bounded Curvature[J]. East Asian Journal on Applied Mathematics, 2024, 14(1), 195-222.
APA Yao, Teng Teng., Jin, Xiao Qing., & Zhao, Zhi (2024). Iterative Method with Inertia for Variational Inequalities on Hadamard Manifolds with Lower Bounded Curvature. East Asian Journal on Applied Mathematics, 14(1), 195-222.
MLA Yao, Teng Teng,et al."Iterative Method with Inertia for Variational Inequalities on Hadamard Manifolds with Lower Bounded Curvature".East Asian Journal on Applied Mathematics 14.1(2024):195-222.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yao, Teng Teng]'s Articles
[Jin, Xiao Qing]'s Articles
[Zhao, Zhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yao, Teng Teng]'s Articles
[Jin, Xiao Qing]'s Articles
[Zhao, Zhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yao, Teng Teng]'s Articles
[Jin, Xiao Qing]'s Articles
[Zhao, Zhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.